Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Should I take acetaminophen for fever, constipation and vomiting?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
My Son 18 months old has fever of 102F. He has developed this fever two days ago. There is no sign of respiratory disorder. We have consulted a doctor who has advised cefixime along with acetomenophen. Day before yesterday he vomited four five times at night. Since he seems to be constipated as well.
Please advise if I should proceed with cefixime along with acetomenophen.
Posted Thu, 19 Apr 2012 in Infections
Answered by Dr. Sudarshan 4 hours later
Dear Amberisht ,

Thanks for your query.

Fever and vomiting suggest your son has some infection mostly an URTI ( Upper Cefixime is an antibiotic and acetoamiphen is for fever and analgesic.both the medications are right and you should continue with them.

Does he has any signs of increased respiratory rate or labored breathing or any abnormal respiratory sounds.if answer to any of these is yes then you should visit a good pediatrician.till then these medications are fine.

Apatite and food intake goes down with fever but absence of stool passage is serious.

Hope I have answered your query,

Wishing you speedy recovery of your son
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor